# SDR DXTA20210104649

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 12,051 hours, 9,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR OVER CENTER HANDLE IS EXTREMELY LOOSE AND HITS THE DOOR WHEN THE DOOR IS CLOSED.  IT TAKES MINIMUM EFFORT ON THE OVER CENTER HANDLE FOR THE DOOR TO CLOSE.  PERFORMED ADJUSTMENT OF THE ACTUATING LEVER ROD END LINK.  PERFORMED OPERATIONAL CHECK OF CABIN ENTRY DOOR.  OPERATIONAL CHECKS PASSED.  ALL WORK DONE IAW CE-560XL AMM 52-10-01.
